# SDR AALA20060018

- Difficulty date: January 9, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N288AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49300
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY EXIT LIGHTS AT FORWARD ENTRY DOORS AND SEAT ROWS 3 TO 15 INOPERATIVE.  REPLACED FORWARD CONTROL AND BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
